# SDR 99ZZZX356

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1847B
- Make and model: Amd FALCON200
- Aircraft serial: 493
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: A23801102
- Condition: Damaged
- Location: Rt Mlg Ww
- Part time: 7,717 hours
- Component: Aerosp, MY20294106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, THE RIGHT GEAR DOOR WAS FOUND DAMAGED.  ON INVESTIGATION, FORWARD DOOR LATCH MICROSWITCH, GEAR ACTUATOR MICROSWITCH, AND DOOR ACTUATOR MICROSWITCH WERE FOUND TO BE INTERMITTENT.  ALL DEFECTIVE PARTS WERE REPLACED AND FUNCTIONAL CHECK WAS CARRIED OUT, FOUND SERVICEABLE.  AICRAFT WAS RELEASED TO SERVICE.  SUBMITTER RECOMMENDATIONS:  CHECK ALL MICROSWITCHES ON LANDING GEAR SYSTEM AT EVERY SCHEDULED INSPECTION.
